# SDR CALA9601309

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5520 · Elevator Structure
- Part: Cover Plate
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRAILING EDGE IN BETWEEN BOTH TABS, GEAR TAB INBOARD END ROD COVER UPPER PLATE WAS FOUND CRACKED.  THE OLD DOUBLER WAS REMOVED AND A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
